# SDR CALA2017091103125

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 30,064 hours, 10,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 55641
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO G-7 GALLEY AND L1 DOOR INOPERATIVE DURING TESTING. TROUBLESHOT THE EMERGENCY LIGHT SYSTEM AND FOUND THE LEFT FWD BATTERY PACK M01675 TO BE INOPERATIVE,  REMOVED AND REPLACED THE BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
